# SDR 96ZZZX4274

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2654
- Make and model: Bell 206L-1
- Aircraft serial: 45482
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Duplex Bearing
- Part number: 206010443001
- Condition: Failed
- Location: Swashplate
- Part time: 546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE REMOVED DUE TO BINDING AND ROUGHNESS.  ON DISASSEMBLY, FOUND DUPLEX BEARING FLAKING AND CHIPPING.  BEARING CAGE HAS SEPARATED AND CAUSED DAMAGE TO INNER RING OF SWASHPLATE.  SUBMITTER STATED THIS IS THE THIRD BEARING IN LAST 12 MONTHS WITH LESS THAN 1,000 HOURS.
